I take Ativan (lorazepam) only once in a great while, say maybe once a month, when i am feeling especially tense. I took one yesterday, and did feel a little better than usual for most of the day. (There were some other things going on, so not completely sure it was the Ativan or something else that improved my mood.) But today i am feeling worse, more depressed than usual. Not really anxious per se, just very down and lifeless. Wondering if this could be some "rebound" type effect, or if anyone else experiences this?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...